MAUDE Adverse Event Report: ARTHREX INC. HD HIP ARTHROSCOPE, 70 DEG, 3.5X206MM

ARTHREX INC. HD HIP ARTHROSCOPE, 70 DEG, 3.5X206MM
Catalog Number AR-3350-4070H
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.The device was received and an evaluation was conducted.The complaint was confirmed.Device history record review revealed nothing relevant to this event.There is damage to the distal tip and the unit has a bent shaft.Typically a bent shaft is caused by prying/leveraging the device during use when it is not properly inserted into the guide sheath and/or mishandling.The directions for use (dfu-0073) states: inspect the medical instruments for damage prior to use and at all stages of handling thereafter.If damage is detected, do not use the medical instruments prior to consulting the manufacturer for guidance.Do not subject the medical instruments to impact.The potential causes of this event are being communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.
 
Event or Problem Description
It was originally reported that the lens will not focus.Follow-up investigation: the case was stopped and the incision was closed.The patient was brought out of anesthesia.The rep went to another location and got another scope.The case was continued a few hours later and there were no issues.

Brand Name
HD HIP ARTHROSCOPE, 70 DEG, 3.5X206MM
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
ARTHREX INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7285134
Report Number1220246-2018-00053
Device Sequence Number19135172
Product Code HRX
UDI-Device Identifier00888867029675
UDI-Public00888867029675
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 02/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAR-3350-4070H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2018
Initial Report FDA Received Date02/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;